Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why would my Doc stop my Klonopin? zeugma

Posted by almondjoy on April 20, 2004, at 16:21:31

In reply to Re: Why would my Doc stop my Klonopin?, posted by zeugma on April 19, 2004, at 17:40:44

And it can't hurt to talk to your doc about it, too. Just tell them you think its the only thing thats helped and you might go see someone else...
>
>
sorry...to confuse you w/ tyagua

d


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:almondjoy thread:336284
URL: http://www.dr-bob.org/babble/20040417/msgs/338160.html